Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Global ratio limit theorems for some nonlinear functional-differential equations. II


Author: Stephen Grossberg
Journal: Bull. Amer. Math. Soc. 74 (1968), 100-105
DOI: https://doi.org/10.1090/S0002-9904-1968-11892-0
Part I: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 95--99
MathSciNet review: 0224941
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11892-0